UM

Browse/Search Results:  1-10 of 102 Help

Selected(0)Clear Items/Page:    Sort:
Hyers-Ulam Stability of Linear Quaternion-Valued Differential Equations with Constant Coefficients via Fourier Transform Journal article
Qualitative Theory of Dynamical Systems, 2022,Volume: 21,Issue: 4,Page: 116
Authors:  Jiaojiao Lv;  Kit Ian Kou;  Jinrong Wang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/10/05
Fourier Transform  Hyers-ulam Stability  Linear Quaternion-valued Differential Equation  
A Robust Color Edge Detection Algorithm Based on the Quaternion Hardy Filter Journal article
Acta Mathematica Scientia, 2022,Volume: 42,Issue: 3,Page: 1238-1260
Authors:  Bi, Wenshan;  Cheng, Dong;  Liu, Wankai;  Kou, Kit Ian
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2022/05/13
Boundary Values  Color Image Edge Detection  Discrete Quaternion Fourier Transform  
Sampling formulas for non-bandlimited quaternionic signals Journal article
Signal, Image and Video Processing, 2022,Volume: 16,Issue: 6,Page: 1559-1567
Authors:  Hu, Xiaoxiao;  Kou, Kit Ian
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2022/05/17
Non-bandlimited Quaternionic Signal  Quaternion Fourier Transform  Quaternion Linear Canonical Transform  
Discrete uncertainty principle in quaternion setting and application in signal reconstruction Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2021,Volume: 19,Issue: 5
Authors:  Yang, Yan;  Kou, Kit Ian;  Zou, Cuiming
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Discrete Uncertainty Principle  Quaternion Fourier Transform  Signal Reconstruction  
Multi-windowed vertex-frequency analysis for signals on undirected graphs Journal article
Computer Communications, 2021,Volume: 172,Page: 35-44
Authors:  Zheng, Xianwei;  Zou, Cuiming;  Dong, Li;  Zhou, Jiantao
Adobe PDF | Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/07
Graph Signal  Tight Frames  Vertex Frequency Analysis  Windowed Graph Fourier Transform  
Effective numerical evaluation of the double Hilbert transform Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 7,Page: 4086-4106
Authors:  Sun,Xiaoyun;  Dang,Pei;  Leong,Ieng Tak;  Ku,Min
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
2d Adaptive Fourier Decomposition  2d Mechanical Quadrature Method  Double Hilbert Transform  Trigonometric Interpolation  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2020,Volume: 97,Issue: 3,Page: 523-545
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
Plancherel Theorems of Quaternion Hilbert Transforms Associated with Linear Canonical Transforms Journal article
Advances in Applied Clifford Algebras, 2020,Volume: 30,Issue: 1
Authors:  Kou,Kit Ian;  Liu,Ming Sheng;  Zou,Cuiming
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/11
Analytic Signal  Hilbert Transform  Instantaneous Amplitude  Quaternion Fourier Transform  Quaternion Hilbert Transform  Quaternion Linear Canonical Transform  
Paley–Wiener-type theorem for analytic functions in tubular domains Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 480,Issue: 1
Authors:  Deng, Guan Tie;  Huang, Yun;  Qian, Tao
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2022/05/17
Fourier transform  Paley–Wiener-type theorem  Regular cone  Tubular domain  
Circulantpreconditionersforakindofspatialfractional diffusionequations Journal article
Numerical Algorithm, 2019,Page: 729-747
Authors:  Fang, Z.W.;  Ng, M.K.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Fractional diffusion equation  Toeplitz matrix  Circulant preconditioner  Fast Fourier transform  Krylov subspace methods